# SDR DALA2024071507160

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LONGERONS 4, 5 AND 6 STA Y=1022 AT C PAX. SUMMARY OF NRC 00362: LONGERONS 4, 5, AND 6 STA Y=1022 AT C PAX WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROC 2 REPAIR 2 PAR 5 FIG 201. (LP #0444631)
